# SDR ASAA2019080183236

- Difficulty date: July 28, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 43,995 hours, 13,257 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RE35172
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,408 hours, 910 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 FUEL FILTER BYPASS LIGHT ILLUMINATED ON CLIMBOUT QRH ACCOMPLISHED, ENGINE INDICATIONS NORMAL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 73-05 TASK 801 FUEL FILTER BYPASS LIGHT IS ON. ACCOMPLISHED EEC BITE TEST, NO RELATED FAULTS. FILTER BYPASS STATUS IS YES. CONFIRMED BYPASS STATE "CLOGGED", REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF B737-800 AMM 73-34-01. LEAK AND OPS CHECK GOOD. FUEL FILTER BYPASS STATUS "NOT CLOGGED", GROUND VERIFICATION SUCCESSFUL.
